このエントリーをはてなブックマークに追加


ID 33724
FullText URL
Author
Hazi, Mohammed
Abstract

In this article, we aim at proving the truthfulness of the inverse Theorem (1) of [5]. More precisely, we associated symbols of Gevrey type to pseudodifferential operators when the latter are given by their kernels.

Keywords
Symbols of Gevrey
Kernels
Pseudo-differential operators.
Published Date
2003-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume45
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
117
End Page
122
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
English
File Version
publisher
Refereed
True
Submission Path
mjou/vol45/iss1/2
JaLCDOI